About this Journal Submit a Manuscript Table of Contents
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 645345, 11 pages
http://dx.doi.org/10.1155/2013/645345
Research Article

Dynamics of Numerics of Nonautonomous Equations with Periodic Solutions: Introducing the Numerical Floquet Theory

Department of Mathematics, University of Johannesburg, P.O. Box 17011, Doornfontein 2028, South Africa

Received 22 September 2012; Revised 2 March 2013; Accepted 26 March 2013

Academic Editor: Alberto Cabada

Copyright © 2013 Melusi Khumalo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Melusi Khumalo, “Dynamics of Numerics of Nonautonomous Equations with Periodic Solutions: Introducing the Numerical Floquet Theory,” Journal of Applied Mathematics, vol. 2013, Article ID 645345, 11 pages, 2013. doi:10.1155/2013/645345